Translator Disclaimer
April 2019 Degree of approximation of genuine Lupaş-Durrmeyer operators
Nesibe Manav, Nurhayat Ispir
Tbilisi Math. J. 12(2): 119-135 (April 2019). DOI: 10.32513/tbilisi/1561082572

Abstract

The present paper deals with the rate of convergence of genuine type Durrmeyer operators having Lupaş-Szász type basis functions. We study some direct estimates to give the degree of approximation to continuous functions. Further, we investigate pointwise convergence for functions with derivative of bounded variations.

Citation

Download Citation

Nesibe Manav. Nurhayat Ispir. "Degree of approximation of genuine Lupaş-Durrmeyer operators." Tbilisi Math. J. 12 (2) 119 - 135, April 2019. https://doi.org/10.32513/tbilisi/1561082572

Information

Received: 26 September 2018; Accepted: 5 April 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172317
MathSciNet: MR3973264
Digital Object Identifier: 10.32513/tbilisi/1561082572

Subjects:
Primary: 41A25
Secondary: 41A10, 41A36

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top